# SDR SWAA2018102526235

- Difficulty date: October 24, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 50,854 hours, 31,156 cycles
- System (JASC): 2565 · Escape Slide
- Part: Aspirator
- Condition: Out Of Position
- Location: Evac Slide
- Component: Evac Slide
- Component part number: 5A33077
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVAC SLIDE INCORRECT ASPIRATOR ORIENTATION.  R&R SLIDE PER MT.
